# SDR ASAA2017090921880

- Difficulty date: September 9, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 32,995 hours, 9,879 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE SHOWS A SHORT TIME FAULT MESSAGE 73-11282,  EEC CHANNEL IS NOT ENERGIZED WITH THE ALTERNATOR VOLTAGE.  ACFT GROUNDED.  ACCOMPLISHED FIM 73-27, TASK 805.  FAULT MESSAGE 73-11282 NOT ACTIVE.
